# SDR AALA202108186605

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 60,017 hours, 25,094 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEADING EDGE SLAT INDICATION FAULT, FLIGHT DECLARED EMERGENCY AND DIVERTED TO SJU. REPLACED #4 SLAT RETRACT SENSOR WITH SERVICEABLE UNIT IAW AMM 27-88-11, OPS CHECK GOOD.
